# SDR VNAA0601001

- Difficulty date: January 1, 2006
- Submitted: January 26, 2006
- Operation: Air carrier
- Aircraft: N262PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7962
- Aircraft time: 3,334 hours, 3,297 cycles
- Engine: Ge CF343B1
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Ground Damage
- Location: Fuselage
- Stage of operation: IN
- How discovered: O
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING SERVICING A LAV TRUCK STRUCK THE RIGHT SIDE OF THE FUSELAGE, CAUSING A 1 X 1 PUNCTURE IN THE SKIN, APPROXIMATELY 16 AFT OF THE LAVATORY POTABLE WATER DOOR.  MAINTENANCE REPAIRED THE FUSELAGE SKIN IAW BSC EO 601R-53-8002.  PRESSURE LEAK CHECK OF THE REPAIR WAS GOOD.  THE AIRCRAFT WAS THEN RELEASED FOR SERVICE.
